Continuous monotonic decomposition of jump graph of paths and complete graphs

M. Jenisha, P. Chithra Devi

Abstract


The Jump graph J(G) of a graph G is the graph whose vertices are edges of G and two vertices of J(G) are adjacent if and only if they are not adjacent in G. In this article, we have given characterization for the Jump graph of paths into Continuous monotonic star decomposition. Also we have given characterization for the Jump graph of complete graphs into Continuous monotonic tree decomposition.

Full Text: PDF

Published: 2021-08-30

How to Cite this Article:

M. Jenisha, P. Chithra Devi, Continuous monotonic decomposition of jump graph of paths and complete graphs, J. Math. Comput. Sci., 11 (2021), 7040-7051

Copyright © 2021 M. Jenisha, P. Chithra Devi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS